MathSciNet Relay Station
MathSciNet bibliographic data
MR2429966 (2009k:53169) 53C44
Gu, Hui-Ling; Zhu, Xi-Ping The existence of type II singularities for the Ricci flow on $S\sp {n+1}$. Comm. Anal. Geom. 16 (2008), no. 3, 467–494.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement